Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On sums of large sets of integers


Author: J. H. B. Kemperman
Journal: Trans. Amer. Math. Soc. 110 (1964), 375-392
MSC: Primary 10.45
MathSciNet review: 0156829
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdős and P. Scherk, On a question of additive number theory, Acta Arith. 5 (1958), 45–55. MR 0103868 (21 #2631)
  • [2] D. Ohmann, Ungleichungen zwischen den Quermaszintegralen beschränkter Punktmengen, Math. Ann. 124 (1952), 265-276; ibid. 127 (1954), 1-7.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.45

Retrieve articles in all journals with MSC: 10.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0156829-3
PII: S 0002-9947(1964)0156829-3
Article copyright: © Copyright 1964 American Mathematical Society